

₹44.35
Paracetamol Paediatric Oral Suspension 250mg
PARAVEL Suspension – Paracetamol Paediatric Oral Suspension IP 250MG delivers paracetamol 250 mg, belonging to the non-opioid class. It possesses analgesic and antipyretic activity by inhibiting cyclooxygenase enzymes, reducing the synthesis of prostaglandins responsible for pain and fever. It helps to provide relief in pain, headache, toothache, body ache, fever, common cold, and discomfort in children.
• Child-Safe Formulation – Safe to use for children in conditions such as vaccination, teething, and fever associated with infections.
• Easy Administration – Suspension form with pleasant flavor enhances palatability, making it easier for children to take and improving compliance.
• Comprehensive Symptom Relief – Provides effective relief from pain, headache, toothache, body ache, fever, common cold, and general discomfort in children.
• Pediatricians
• General Physicians
• Dentists
• Vaccination Specialists
• Healthcare practitioner
Disclaimer: To be used under medical supervision only. Not intended for general public promotion. This content is meant for registered healthcare professionals only.
| Pack |
|---|
Each 5ml contains: Disodium Hydrogen Citrate 1.38gm
Silymarin 140 mg + N-Acetyl L- Cysteine 75 mg + LOLA 75 mg + Vitamin C 75 mg + L Carnitine 50 mg + L-Glutathione 25 mg + Choline Bitartrate 25 mg + D- Panthenol 15 mg + Vitamin E 12.5 mg + Zinc 7.5 mg + Vitamin B1, B2, B6, B12 + Coenzyme Q10
2.5 mg + Folic Acid 500 mcg + Selenium 100 mcg + Vitamin D3 200 IU
Cefixime 100mg + Lactic Acid Bacillus /5ml With Water
Reviews
There are no reviews yet.